# SDR CALA9601371

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14211
- Make and model: Boeing 737130
- Aircraft serial: 19028
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FUSELAGE SKIN BETWEEN STRINGER 19L AND 20L AT STA 727.  A MOD AND REPAIR WAS ACCOMPLISHED IAW BOEING DRAWING 65C28086 AND EA 5330-01198, OP 1 AND OP 2.
